Missouri, 2005Winter Weather in Missouri, February 23 to 24, 2005
February 23 to 24, 2005 · NWS PAH · 1 event in 1 county or zone
1 winter weather, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Feb 23, 9:52 PM CST, 8 minutes earlier.
Area forecast discussion, Feb 23, 9:52 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CST WED FEB 23 2005
.DISCUSSION...
JUST SENT OUT UPDATED PRODUCTS. NO MAJOR CHANGES WERE MADE...JUST A
FEW TWEAKS TOWARD THE 00Z ETA...WHICH LOOKS GOOD RELATIVE TO LATEST
RADAR TRENDS. BASICALLLY WENT WITH PURE SNOW EVENT NORTH...EXCEPT A
MENTION OF SLEET IN THE EVANSVILLE AREA. OVER THE SOUTHERN HALF OF
THE AREA...IT WILL BE A MORE SCATTERED RAIN AND SLEET EVENT. SOME
SNOW MAY MIX IN LATE OVER THE SOUTHWEST...AND THE RAIN MAY NOT MIX
WITH SLEET UNTIL LATE IN THE SOUTHEAST. SNOW ACCUMULATION UP TO AN
INCH IN THE NORTH WILL STILL BE POSSIBLE...BUT THIS SHOULD BE
PRIMARILY ON GRASSY SURFACES.
ALSO TWEAKED LOW TEMPERATURES UP A DEGREE OR TWO IN THE SOUTH AND IN
THE EVANSVILLE AREA.
THAT IS ALL.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
.KY...NONE.
.MO...NONE.
.IL...NONE.
.IN...NONE.
&&
Hazardous weather outlook, Feb 23, 3:05 PM CST, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
305 PM CST WED FEB 23 2005
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-241100-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL-
WILLIAMSON IL-
INCLUDING THE CITIES OF...SIKESTON...POPLAR BLUFF...PERRYVILLE...
CAPE GIRARDEAU...HERRIN...HARRISBURG...CARMI...CARBONDALE...CAIRO...
PADUCAH...OWENSBORO...MURRAY...MAYFIELD...HOPKINSVILLE...
EVANSVILLE...MADISONVILLE AND HENDERSON
305 PM CST WED FEB 23 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR A LITTLE WINTRY WEATHER THIS EVENING AND
OVERNIGHT ACROSS THE QUAD STATE. SNOW AND SLEET ACCUMULATIONS OF AN
INCH OR LESS ARE POSSIBLE ACROSS NORTHERN PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AS WELL AS SOUTHWEST INDIANA.
ACCUMULATIONS...IF ANY...WILL BE MAINLY ON GRASSY SURFACES AND
SHOULD NOT POSE A SIGNIFICANT WIDESPREAD HAZARD. HOWEVER...A FEW
SLICK SPOTS MAY DEVELOP ON AREA ROADS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
Winter Weather, Perry
- When
- February 23, 10:00 PM CST to February 24, 6:00 AM CST
- Where
- Perry forecast zone
- Reported by
- UNKNOWN
- Coordinates
- 37.707, -89.824 (the zone’s center; the record gives no point)
Light snow accumulated about 2 inches across a small part of southeast Missouri, mainly the Perryville area. The accumulation of wet snow was primarily on grassy areas, bridges, and overpasses. Warm ground temperatures and near-freezing air temperatures kept most road surfaces wet. Lesser amounts, from a dusting to an inch, were reported as far south as Marble Hill (in Bollinger County).
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike and Heavy Rain in Georgia, February 23, 20051 injured · $55,000 · 2 events
- Hail in Texas, February 23, 2005$63,000 · 2.75 in hail · 6 events
- Damaging Wind and Lightning Strike in Louisiana, February 23, 2005$35,000 · 60 kt wind · 2 events
- Flash Flood in California, February 23, 2005$15,000 · 1 event
- Hail in Texas, February 23 to 24, 2005$4,000 · 2.75 in hail · 6 events
- Heavy Snow in Colorado, February 23, 20054 events
- Hail in Texas, February 23, 20053 in hail · 4 events
- Hail in Oklahoma, February 23, 20051 in hail · 3 events
- Winter Storm in New Mexico, February 23, 20053 events
- Winter Weather in Illinois, February 23 to 24, 20053 events
- Hail in Mississippi, February 23, 2005$450 · 1.25 in hail · 2 events
- Hail in Arizona, February 23, 20050.75 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5438257.